# SDR SIMA202306021001

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 16,001 hours, 10,423 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 10,000FT ADDVISORY MESSAGE APPERED CRG AFT FIREX HI ARM RED AFT CARGO SMOKE TURNED ON. BOTH WENT AWAY NO CAUTION ALARM OR EICAS MESSAGE.-C/A-PERFORMED OPS CHECK OF CARGO SMOKE DETECTION SYSTEM IAW AMM 26-11-00.NO FAULTS NOTED.
